Journal of Applied Mathematics and Computing

, Volume 37, Issue 1, pp 13–35

Positive solutions for a system of generalized Lidstone problems


DOI: 10.1007/s12190-010-0418-3

Cite this article as:
Xu, J. & Yang, Z. J. Appl. Math. Comput. (2011) 37: 13. doi:10.1007/s12190-010-0418-3


In this paper, we study the existence and multiplicity of positive solutions for the system of the generalized Lidstone problems
We use fixed point index theory to establish our main results based on a priori estimates achieved by utilizing some properties of concave functions, so that the nonlinearities f and g are allowed to grow in distinct manners, with one of them growing superlinearly and the other growing sublinearly.


Generalized Lidstone problemPositive solutionConeFixed point indexConcave function

Mathematics Subject Classification (2000)


Copyright information

© Korean Society for Computational and Applied Mathematics 2010

Authors and Affiliations

  1. 1.Department of MathematicsQingdao Technological UniversityQingdaoP.R. China